# SDR ASAA2018051624662

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,226 hours, 6,029 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 6240181
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED WITH RECALL, EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  RESET WITH MASTER CAUTION.  ACCOMPLISHED CABIN TEMP CONTROLLER BITE IAW FIM 21-62 TASK 801.  FOUND THE FWD SENSOR FAULT LOGGED.  FOUND ALL CABIN AND FLIGHT DECK SENSOR FILTERS BADLY CLOGGED. CLEANED THE FILTERS AND RESET THE FAULT, CABIN TEMP CONTROL OPS NORMAL.
